Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Feeling tired with pain in joints

hello doctor , My name is shanmmugam.A from tamilnadu. my age is 23 and am working in a computer department as seo analyst. i look so tired always due to this summer. Whenever i getup in the morning, i feel pain in my knees as well as hand joints . Also, i feel very tired i cant get up properly it takes more time to get up from the bed. In the day time, if i stand for more than one hour, i feel very much tired, and my knees are paining.what wil be the problem with me its due to loss of deficiency of vitamins , minerals or iron?
Asked On : Thu, 19 May 2011
Answers:  2 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hello and welcome to healthcare forum.
As you said you are having joint pain more in the morning, you should undergo some laboratory blood test in the form of s. uric acid and R. A. factor to diagnose the type of arthritis.
You will also require imagine test in the form of m.r.i. to confirm the diagnosis.
Best of luck.
Answered: Thu, 19 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
As working on computer you might have got very less physical exercise,I think problem you got is due to lack of exercise.
Make a point to do regular exercise like running,jogging,swimming for about 30 minutes.
Due to summer there is salt loss due to perspiration so take plenty of fluids,lemon juice.
Take multivitamin supplements,calcium and vit B complex.
Ok and bye.
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor